CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Okounkov-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2015
Number of items: 1.

2015

Okounkov, Andrei and Rains, Eric (2015) Noncommutative geometry and Painlevé equations. Algebra and Number Theory, 9 (6). pp. 1363-1400. ISSN 1937-0652. http://resolver.caltech.edu/CaltechAUTHORS:20151016-074552683

This list was generated on Wed May 22 02:23:22 2019 PDT.